# SDR DALA2015022601674

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 72,202 hours, 32,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT 12 INOPERATIVE.  FOUND POWER WIRE PULLED FROM SPLICE. REINSTALLED WIRE TO SPLICE AND FUNCTIONAL CHECK WAS NORMAL.
